MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1412160-J
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 03/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix iliac limb stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned for an unknown reason where physician observed narrowing of the sealing rings and occlusion of the right iliac limb.The physician elected to re-intervene by placing a palmaz stent in the aortic body stent graft and performing a thrombectomy of the right iliac limb.Stents were placed in the proximal portion of the limbs as well.The procedure was successful, with the final angio showing restored flow through the aortic body down to the lower extremities.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7468696
Report Number3008011247-2018-00077
Device Sequence Number128048
Product Code MIH
UDI-Device IdentifierM701TVIL1412160J1
UDI-Public+M701TVIL1412160J1/$$3190831FS03211649U
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberTV-IL1412160-J
Device Catalogue NumberTV-IL1412160-J
Device Lot NumberFS032116-49
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2018
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: TV-IL1412140-J; OVATION IX MAIN BODY: TV-AB2680-J
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR